# SDR CALA2023070502170

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 30,396 hours, 10,979 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 11505
- Condition: Inoperative
- Location: Recirculation
- Part time: 30,386 hours, 10,973 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: A

## Discrepancy

I DEBRIEFED THE FLIGHT CREW, AND THEY STATED THAT 50 MILES SOUTH WEST OF KDEN AT 34K, THE PURSER ALERTED THEM THAT SEVERAL PASSEN GERS WERE RINGING THEIR CALL BUTTONS REPORTING A BURNING RUBBER SMELL. THESE PASSENGERS WERE ALL SEATED FROM ROW 19 TO ROW 23. T HE COPILOT WENT BACK AND REPORTED NO VISIBLE SMOKE BUT AN ELECTR ICAL SMELL AT ROW 23. THE CAPTAIN REPORTED THAT WHEN THE FLIGHT DECK DOOR WAS OPENED, HE GOT A WAFT OF AIR THAT SMELLED LIKE. RAN APU WITH APU BLEED CLOSED , CYCLED ALL LIGHTS MULTIPLE TIMES, BREWED COFFEE MAKERS THROUGH BREW CYCLE , TURNED ON ALL OVENS RAN THROUGH HEATING CYCLE . AND OPS CHECKED LAV FLUSH MOTORS .MX FOUND THAT RH FORWARD GALLEY OVEN SMELLS OF BURNT RUBBER/PERFORMED INSPECTION AND REPLACED LEFT AND RIGHT RECIRCULATION FAN FILTERS IAW AMM 21-25-01 AS PRECAUTIONARY. DURING OPERATIONAL TEST WITH RECIRCULATION FANS IN AUTO AND BLEED ON, AFTER 40 MINS THE LEFT RECIRCULATION FAN HAD VIBRATION WITH A REMOVED LEFT RECIRC FAN REF AMM 21-25-02. FOUND FAN NOT SPINNING FREELY. COUPLING VERY WORN. REQUIRES REPLACEMENT. REPLACED LEFT RECIRC FAN IAW AMM 21-25-02. OPS AND LEAK CHECK REQUIRED. PARTS USED: 29-2125-9-0001,QTY :1 1827788,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1827788 SN OFF 1505 REMOVED REPLACED RH RECIRC FAN REFERENCE AMM 21-25-02 , OPS AND LEAK CHECK GOOD. PARTS USED: 29-2125-9-0001,QTY :2 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1509647 SN OFF 1501 PERFORMED OPS/LEAK CHECKS OF LH AND RH RECIRC FANS REF AMM 21-25-02. OPS CHECK GOOD
